Alert archive / Illinois / Tornado Warnings in 2010

Tornado Warning 25, NWS Lincoln, IL

June 21, 2010Vermilion County, Illinois

NWS Lincoln, IL issued this tornado warning at Jun 21, 2010, 8:17 PM CDT for Vermilion County, Illinois. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2010, 8:17 PM CDT (01:17 UTC)
Expired
Jun 21, 2010, 8:38 PM CDT
In force
21 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

County Vermilion County, IL

The radar

The Chicago radar (KLOT), 136 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 4:36 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.3 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4509 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4509 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
1.7
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

148 
WFUS53 KILX 220117
TORILX
ILC183-220200-
/O.NEW.KILX.TO.W.0025.100622T0117Z-100622T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
817 PM CDT MON JUN 21 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 900 PM CDT.

* AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR RANKIN...OR 10 MILES EAST OF PAXTON...AND
  MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HOOPESTON...ROSSVILLE AND ALVIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4038 8794 4049 8793 4050 8754 4048 8753
      4037 8753 4029 8753
TIME...MOT...LOC 0117Z 286DEG 18KT 4046 8790

$$

AUTEN
1 follow-up statement
774 
WWUS53 KILX 220138
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
838 PM CDT MON JUN 21 2010

ILC183-220149-
/O.CAN.KILX.TO.W.0025.000000T0000Z-100622T0200Z/
VERMILION IL-
838 PM CDT MON JUN 21 2010

...THE TORNADO WARNING FOR NORTHERN VERMILION COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 4038 8794 4049 8793 4050 8754 4048 8753
      4037 8753 4029 8753
TIME...MOT...LOC 0139Z 286DEG 18KT 4043 8776

$$

AUTEN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jun 21, 6:45 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 21, 6:45 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
645 PM CDT MON JUN 21 2010

.DISCUSSION...
ISSUED 308 PM CDT MON JUN 21 2010

UPDATED TO CHANGE COORDINATION LINE...DROPPING FLASH FLOOD WATCH
THIS EVENING AND ADDING HEAT ADVISORY TUESDAY AFTERNOON.

LATEST SURFACE ANALYSIS HAD A STATIONARY FRONTAL BOUNDARY EXTENDING
ROUGHLY WEST TO EAST ACROSS CENTRAL ILLINOIS. NUMEROUS CONVECTIVE
OUTFLOW BOUNDARIES ARE ALSO EVIDENT...BUT THE MOST NOTABLE BOUNDARY
CURVES FROM AROUND KIRKSVILLE MO...THROUGH THE ST LOUIS METRO
AREA...TO THE VICINITY OF LAWRENCEVILLE IL. THE OVERALL WEATHER
PATTERN WILL NOT CHANGE MUCH OVER THE REGION THROUGH WEDNESDAY...
WITH PRIMARY FORECAST CONCERNS CONTINUING TO REVOLVE AROUND
SHOWER/THUNDERSTORM CHANCES AND HOW HOT IT WILL GET.

12Z MODELS IN PRETTY GOOD AGREEMENT WITH THE LARGE SCALE FLOW
PATTERN TO IMPACT THE FORECAST AREA THROUGH MIDWEEK. NAMELY...
TROFFING OVER THE WESTERN U.S. WITH FLAT RIDGING IN THE EAST. SHORT
WAVES OR CONVECTIVELY INDUCED VORTICITY MAXES RIDING THROUGH THE
FLAT RIDGE WILL HELP PRODUCE PERIODS OF SHOWERS/STORMS. HOWEVER...
NOT SURPRISINGLY...THE MODELS DO NOT REALLY AGREE ON WHEN/WHERE
THESE SMALL SCALE IMPULSES WILL OCCUR. MOST OF THE MODELS CONTINUE
TO SHOW OCCASIONAL SIGNS OF CONVECTIVE FEEDBACK...SO USING ANY
EXPLICIT MODEL SOLUTION REMAINS A DUBIOUS FORECAST. WITH THIS IN
MIND...HAVE TENDED TO FOLLOW A BLENDED/ENSEMBLE SOLUTION BUT
INCLUDED EXTRAPOLATION/CONCEPTUAL MODELS IN THE VERY NEAR TERM.

SHORT TERM...TONIGHT THROUGH WEDNESDAY...AS STATED ABOVE...THE
UPPER/SURFACE PATTERN WILL CHANGE LITTLE THROUGH THE PERIOD. A MCV
IS CURRENTLY TAKING AIM ON WEST CENTRAL ILLINOIS AND THIS WAVE
SHOULD HELP TO DRIVE THE BULK OF THE AFTERNOON/EVENING CONVECTION AS
IT TRACKS EAST THROUGH THE FORECAST AREA. STRONG INSTABILITY...CAPE
VALUES GREATER THAN 3000 J/KG SOUTH OF THE FRONTAL BOUNDARY...AND
RESPECTABLE SHEAR...0-6KM BULK SHEAR OF 35-40KTS...SUPPORTS
SCATTERED SEVERE STORMS INTO THIS EVENING. PRECIPITABLE WATER VALUES
OF 1.5 INCHES OR GREATER ALSO SUPPORTS HEAVY RAINFALL WITH ANY
STORMS THAT DEVELOP. ADDITIONAL MCS DEVELOPMENT IS POSSIBLE LATER
TONIGHT...MOST LIKELY OVER EASTERN NEBRASKA/KANSAS...AND THIS SHOULD
TRACK TOWARD THE FORECAST AREA BY DAYBREAK.

DEPENDING ON HOW TONIGHT/S MCS SCENARIO PLAYS OUT...DIURNAL
CONVECTION DEVELOPMENT IS POSSIBLE AGAIN TUESDAY AFTERNOON/EVENING.
THE SAME GENERAL SCENARIO PLAYS OUT FOR OVERNIGHT TUESDAY INTO
WEDNESDAY...THOUGH THE PRECIPITATION WILL LIKELY MORE CLOSELY BE
TIED TO A FRONTAL BOUNDARY THAT WILL BE DRIVEN INTO THE REGION BY
LATE WEDNESDAY FROM A FAIRLY STRONG WAVE THAT WILL BEGIN TO TOP THE
FLAT MEAN EASTERN U.S. RIDGE.

THE CONTINUED WARM/HUMID AIR MASS THE NEXT COUPLE DAYS...WITH HIGHS
TEMPERATURES MAINLY IN THE 90S AND DEW POINTS MAINLY IN THE 70S...
SUGGESTS AFTERNOON HEAT INDICES COULD BE AROUND 100 DEGREES IF NOT A
BIT HIGHER. THIS WOULD BE SUPPORTIVE OF A HEAT ADVISORY IN MOST OF
THE FORECAST AREA. HOWEVER...DUE TO THE UNCERTAINTY WITH WHERE
STORMS WILL FORM AND THEIR OUTFLOW BOUNDARIES TRACK...DO NOT PLAN ON
INCLUDING ENTIRE FORECAST AREA AT THIS TIME. WILL ISSUE AN ADVISORY
FOR TUESDAY FOR LOCATIONS WELL TO THE SOUTH OF THE MAIN SURFACE
FRONT. IN ADDITION...ONGOING ADVISORY IN SOUTHEAST ILLINOIS WILL BE
ALLOWED TO RUN UNTIL ITS EXPIRATION THIS EVENING.

LONG TERM...THURSDAY THROUGH MONDAY...MODEL/ENSEMBLE AGREEMENT
INITIALLY STARTS OUT PRETTY GOOD...BUT SPREAD INCREASES
SIGNIFICANTLY FOR THE WEEKEND. PERSISTENT FRONTAL FRONTAL
BOUNDARY/BAROCLINIC ZONE SHOULD BE SOUTH OF THE FORECAST AREA BY
VERY EARLY IN THE PERIOD IN THE WAKE OF A FAIRLY STRONG UPPER WAVE.
THIS WILL ALLOW US TO STRING TOGETHER A FEW PERIODS OF DRY WEATHER
FOR THE FIRST TIME IN A WHILE...ALONG WITH SLIGHTLY LESS OPPRESSIVE
HEAT. FOR THE WEEKEND MOST MODEL ENSEMBLE MEANS SUGGEST THE FLAT
EASTERN U.S. WILL REDEVELOP WHICH WOULD PROBABLY PUSH THE LOW LEVEL
FRONTAL/BAROCLINIC ZONE BACK INTO THE REGION. HOWEVER...THE SPREAD
OF ENSEMBLE MEMBERS TRENDS PRETTY LARGE FOR THE WEEKEND...WITH SOME
SUGGESTING STRONG RIDGING AND OTHERS SUGGESTING THE PASSAGE OF A
STRONG WAVE. AVERAGING OUT THESE SOLUTIONS GIVES YOU THE FLAT RIDGE
OF THE ENSEMBLE MEAN...BUT CONFIDENCE IN ANY ONE SOLUTION IS LOW AT
THIS TIME. ALLOWED TEMPERATURES/HUMIDITY TO CLIMB AGAIN WITH RIDGING
SLIGHTLY FAVORED...BUT LEFT PRECIPITATION MENTION OUT FOR THE MOST
PART WHILE AWAITING A BETTER MODEL CONSENSUS.

&&

.AVIATION...
ISSUED 642 PM CDT MON JUN 21 2010

VERY LITTLE CHANGE TO PREVIOUS TAF TREND. CHC OF STORMS THIS
EVENING WITH MAIN THREAT OF IFR CONDITIONS OVER NORTHERN TAF
SITES. SURFACE DATA SHOWS UNSTABLE AIRMASS AND INTERSECTION OF
BOUNDARIES OVER SOUTHEAST IA AND W CENTRAL IL PRODUCING
SIGNIFICANT STORMS.

GOETSCH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ILZ061>063-066>068-
071>073.

HEAT ADVISORY FROM NOON TO 8 PM CDT TUESDAY FOR ILZ061>063-
066>068-071>073.

&&
Hazardous weather outlook, Jun 21, 4:02 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
402 PM CDT MON JUN 21 2010

ILZ027>031-036-037-040-041-221200-
FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
402 PM CDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT. THERE IS A SLIGHT
CHANCE OF SEVERE THUNDERSTORMS TONIGHT WITH GUSTY WINDS THE MAIN
THREAT. HEAVY RAINS OVER A VERY SATURATED GROUND FROM THE 5 TO 10
INCHES OF RAIN RECEIVED THE PAST COUPLE OF WEEKS COULD LEAD TO
FLASH FLOODING.

FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY
THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. MINOR FLOODING WILL
CONTINUE ON THE SPOON RIVER AS WELL...FOR A COUPLE MORE DAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WED NIGHT AND THERE
CONTINUES TO BE A SLIGHT RISK OF SEVERE STORMS. HEAVY RAIN AND
FREQUENT LIGHTNING WILL ALSO BE POSSIBLE.

HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 95 TO 100 DEGREES...
EACH AFTERNOON THROUGH WEDNESDAY AND POSSIBLY TOP 100 DEGREES
TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

ILZ038-042>057-221200-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-VERMILION-
402 PM CDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT. THERE IS A SLIGHT
RISK OF SEVERE WEATHER WITH THESE STORMS...WITH DAMAGING STRAIGHT
LINE WINDS THE PRIMARY THREAT...ALONG WITH HEAVY RAINFALL AND
FREQUENT LIGHTNING.

FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY
SOUTHWEST THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. FLOODING
IS ALSO EXPECTED ALONG THE SANGAMON RIVER AT CHANDLERVILLE AND
MONTICELLO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WED NIGHT AND THERE
IS A SLIGHT RISK OF SEVERE STORMS. HEAVY RAIN AND FREQUENT
LIGHTNING WILL ALSO BE POSSIBLE.

HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 95 TO 105 DEGREES...
EACH AFTERNOON THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

ILZ061>063-221200-
CLARK-CUMBERLAND-SHELBY-
402 PM CDT MON JUN 21 2010

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT. THERE IS A SLIGHT
RISK OF SEVERE WEATHER WITH THESE STORMS...WITH DAMAGING STRAIGHT
LINE WINDS THE PRIMARY THREAT...ALONG WITH HEAVY RAINFALL AND
FREQUENT LIGHTNING.

FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY
SOUTHWEST THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. FLOODING
IS ALSO EXPECTED ALONG THE SANGAMON RIVER AT CHANDLERVILLE AND
MONTICELLO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WED NIGHT AND THERE
IS A SLIGHT RISK OF SEVERE STORMS. HEAVY RAIN AND FREQUENT
LIGHTNING WILL ALSO BE POSSIBLE.

HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 95 TO 105 DEGREES...
EACH AFTERNOON THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

ILZ066>068-071>073-221200-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
402 PM CDT MON JUN 21 2010

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. THERE IS A SLIGHT
RISK OF SEVERE STORMS. THE PRIMARY THREAT FROM THESE STORMS WILL
BE FROM DAMAGING STRAIGHT LINE WINDS. HEAVY RAINS AND FREQUENT
LIGHTNING ARE ALSO POSSIBLE.

EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER
THE NEXT SEVERAL DAYS. FLOODING IS ALSO EXPECTED ALONG THE LITTLE
WABASH RIVER BY CLAY CITY AND THE EMBARRAS RIVER AT LAWRENCEVILLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A DAILY THREAT FOR THUNDERSTORMS THROUGH THURSDAY.
AT THIS TIME...IT APPEARS WEDNESDAY NIGHT WILL HAVE THE BEST
CHANCE OF SEVERE WEATHER IN SOUTHEAST ILLINOIS.

AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105
DEGREES THROUGH AT LEAST WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

GOETSCH

In the hours before

Local storm report, Jun 21, 6:55 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
655 PM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     FUNNEL CLOUD     HOOPESTON               40.47N 87.67W
06/21/2010                   VERMILION          IL   TRAINED SPOTTER

            INTERSECTION OF ROUTE 9 AND ROUTE 1 NEAR
            HOOPESTON...RELAYED FROM CHICAGO NWS.

&&

JANKOWSKI
Local storm report, Jun 21, 7:04 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
704 PM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     TORNADO          3 NW ROSSVILLE          40.41N 87.71W
06/21/2010                   VERMILION          IL   EMERGENCY MNGR

&&

JANKOWSKI
Local storm report, Jun 21, 7:15 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
715 PM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TORNADO          4 ENE RANKIN            40.49N 87.83W
06/21/2010                   VERMILION          IL   EMERGENCY MNGR

            TORNADO ON THE GROUND AT COUNTY LINE JUST NORTH OF EAST
            LYNN. REPORTED FROM VERMILION COUNTY ESDA.

0639 PM     FUNNEL CLOUD     2 W HOOPESTON           40.47N 87.71W
06/21/2010                   VERMILION          IL   EMERGENCY MNGR

0653 PM     FUNNEL CLOUD     HOOPESTON               40.47N 87.67W
06/21/2010                   VERMILION          IL   TRAINED SPOTTER

            INTERSECTION OF ROUTE 9 AND ROUTE 1 NEAR
            HOOPESTON...RELAYED FROM CHICAGO NWS.

0702 PM     TORNADO          3 NW ROSSVILLE          40.41N 87.71W
06/21/2010                   VERMILION          IL   EMERGENCY MNGR

&&

JANKOWSKI
Local storm report, Jun 21, 7:31 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
731 PM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FUNNEL CLOUD     HOOPESTON               40.47N 87.67W
06/21/2010                   VERMILION          IL   EMERGENCY MNGR

&&

JANKOWSKI
Local storm report, Jun 21, 7:33 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
733 PM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     FUNNEL CLOUD     ROSSVILLE               40.38N 87.67W
06/21/2010                   VERMILION          IL   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED JUST NORTH OF ROSSVILLE.

&&

JANKOWSKI
Special weather statement, Jun 21, 8:13 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
813 PM CDT MON JUN 21 2010

ILZ036-040-041-047-048-220200-
CASS-FULTON-MASON-MENARD-SCHUYLER-
813 PM CDT MON JUN 21 2010

...SIGNIFICANT WEATHER ALERT FOR EASTERN SCHUYLER...NORTHEASTERN
CASS...NORTHWESTERN MENARD...SOUTHERN FULTON AND SOUTHWESTERN MASON
COUNTIES UNTIL 900 PM CDT...

AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ASTORIA...OR 12 MILES SOUTHWEST OF HAVANA...
MOVING EAST AT 25 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  BATH...
  KILBOURNE...
  EASTON...

OTHER LOCATIONS AFFECTED INCLUDE...MARBLETOWN...BLUFF CITY...
SNICARTE...OAKFORD AND ATTERBERRY.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4024 8980 4002 8994 4018 9037 4034 9029
TIME...MOT...LOC 0112Z 287DEG 24KT 4022 9026

AUTEN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:17 PM CDTTornado WarningILXFulton, Schuyler58 min
Jun 21, 7:22 PM CDTFlash Flood WarningILXVermilion6 hr
Jun 21, 8:13 PM CDTSpecial Weather StatementILXMason47 min
Jun 21, 8:29 PM CDTAreal Flood AdvisoryILXFulton, Schuyler6 hr
Jun 21, 9:35 PM CDTFlash Flood WarningILXFulton, Schuyler6 hr
Jun 21, 9:43 PM CDTFlash Flood WarningILXEdgar, Vermilion6 hr
Jun 21, 9:47 PM CDTAreal Flood AdvisoryILXKnox, Marshall, Peoria, Stark6 hr
Jun 21, 10:24 PM CDTSpecial Weather StatementILXDeWitt, Logan, Tazewell66 min
Jun 21, 10:59 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon, Mason, Menard, Tazewell61 min
Jun 21, 11:20 PM CDTAreal Flood AdvisoryILXLogan, Mason, Menard, Tazewell6 hr
Jun 21, 11:22 PM CDTSpecial Weather StatementILXMcLean53 min
Jun 22, 12:08 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion37 min
Jun 22, 1:02 AM CDTFlash Flood WarningILXCass, Fulton, Mason, Peoria, Schuyler, Tazewell6 hr
Jun 22, 1:19 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Schuyler56 min
Jun 22, 1:27 AM CDTAreal Flood AdvisoryILXVermilion9 hr
Jun 22, 1:43 AM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott62 min
Jun 22, 2:05 AM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon55 min
Jun 22, 2:53 AM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon, Shelby37 min
Jun 22, 3:02 AM CDTAreal Flood AdvisoryILXCass, Morgan, Scott6 hr
Jun 22, 6:59 AM CDTAreal Flood AdvisoryILXCass, Fulton, Mason, Peoria, Schuyler, Tazewell6 hr
Jun 22, 8:41 AM CDTFlash Flood WarningILXFulton, Knox, Peoria6 hr
Jun 22, 9:05 AM CDTAreal Flood AdvisoryILXChristian, Shelby6 hr
Jun 22, 9:22 AM CDTFlash Flood WarningILXFulton, Mason, Tazewell6 hr
Jun 22, 9:30 AM CDTAreal Flood AdvisoryILXLogan, Menard6 hr
Jun 22, 9:43 AM CDTFlash Flood WarningILXLogan, Mason, Menard6 hr
Jun 22, 10:09 AM CDTAreal Flood AdvisoryILXLogan, Macon, Moultrie, Piatt6 hr
Jun 22, 10:20 AM CDTSevere Thunderstorm WarningILXSchuyler55 min
Jun 22, 10:21 AM CDTFlash Flood WarningILXMacon6 hr
Jun 22, 10:30 AM CDTAreal Flood AdvisoryILXChristian, Sangamon5 hr
Jun 22, 10:54 AM CDTAreal Flood AdvisoryILXChampaign, Coles, Douglas, Moultrie6 hr
Jun 22, 11:06 AM CDTAreal Flood AdvisoryILXCass, Morgan, Scott5 hr
Jun 22, 11:07 AM CDTSpecial Weather StatementILXCass, Morgan53 min
Jun 22, 11:13 AM CDTAreal Flood AdvisoryILXChristian, Sangamon, Shelby5 hr
Jun 22, 11:32 AM CDTFlash Flood WarningILXChristian, Shelby5 hr
Jun 22, 11:51 AM CDTSpecial Weather StatementILXLogan, Sangamon54 min
Jun 22, 1:23 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Richland41 min
Jun 22, 3:27 PM CDTAreal Flood AdvisoryILXLogan24 hr
Jun 22, 3:36 PM CDTRiver Flood WarningILXSangamon71 hr
Jun 22, 3:39 PM CDTRiver Flood WarningILXCass, Mason, Menard6 days

Nearby

Tornado Warnings in Illinois, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.